# SDR CA041116002

- Difficulty date: November 8, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 15,239 hours
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 2781006143
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID WAS OBSERVED LEAKING FROM BELLY OF AIRCRAFT.  FURTHER INSPECTION REVEALED A CRACK IN THE 90 DEGREE BEND SECTION OF THE TUBE.  THE LINE WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE. NOTE:  THIS LINE IS NOT INCLUDED IN THE LIST IF LINES REQUIRING A SPECIAL INSPECTION IN ACCORDANCE WITH SB 227-29-005, YET THE LINE DOES PASS THE CRITERIA INCLUDED IN THE SB.
